# SDR SIMA200720609

- Difficulty date: July 16, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 13,150 hours, 11,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530637006
- Condition: Corroded
- Location: Zone 100
- Part time: 13,150 hours, 11,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 5 SEAT TRACK SUPPORT CORRODED.  CUTOUT CORROSION, FABRICATED AND INSTALLED REPAIR PARTS IAW EMB IC2007-145/04757A, DATED JULY 13, 2007.  AIRCRAFT RETURNED TO SERVICE.
